# SDR IPXA13578460

- Difficulty date: May 10, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50819
- Condition: Damaged
- Location: Bs 900 Rbl 26-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15, MAIN DECK FLOORBEAM DAMAGED BS 900 RBL 26- 43.  R & R FLOORBEAM IAW DWG 1445081, & SRM 51-40-01, FIG 2.
